Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A generalization of non-commutative Jordan algebras


Author: R. W. Ritchie
Journal: Proc. Amer. Math. Soc. 10 (1959), 926-930
MSC: Primary 17.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0109839-X
MathSciNet review: 0109839
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, On the power-associativity of rings, Summa Brasil. Math. vol. 2 (1948) pp. 21-32. MR 0026044 (10:97d)
  • [2] -, Power-associative rings, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 552-593. MR 0027750 (10:349g)
  • [3] -, A theory of power-associative commutative algebras, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 503-527. MR 0038959 (12:475d)
  • [4] L. A. Kokoris, New results on power-associative algebras, Trans. Amer. Math. Soc. vol. 77 (1954) pp. 363-373. MR 0065543 (16:442b)
  • [5] J. D. Leadley and R. W. Ritchie, Conditions for the power-associativity of algebras, to appear in Proc. Amer. Math. Soc. MR 0116037 (22:6832)
  • [6] R. H. Oehmke, On flexible algebras, Ann. of Math. vol. 68 (1958) pp. 221-230. MR 0106934 (21:5664)
  • [7] R. D. Schafer, Noncommutative Jordan algebras of characteristic 0, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 472-475. MR 0070627 (17:10c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.00

Retrieve articles in all journals with MSC: 17.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0109839-X
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society